# SDR AALA202110186975

- Difficulty date: October 13, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 78,846 hours, 10,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY PATH LIGHT INOPERATIVE AT SEAT 2D. **SUPPLEMENTAL REPORT: REPLACED LIGHT WITH NEW IAW AMM 33-51-05, OPS CHECK GOOD.** (CLOSED)
